HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

PARABOLIC GEOMETRIES ASSOCIATED WITH DIFFERENTIAL EQUATIONS OF FINITE TYPE

Files in This Item:
pre756.pdf360.16 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83906

Title: PARABOLIC GEOMETRIES ASSOCIATED WITH DIFFERENTIAL EQUATIONS OF FINITE TYPE
Authors: Yamaguchi, Keizo Browse this author
Yatsui, Tomoaki Browse this author
Issue Date: 2005
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 756
Start Page: 1
End Page: 41
Abstract: We present here classes of parabolic geometries arising naturally from Seashi’s principle to form good classes of linear differential equations of finite type, which generalize the cases of second and third order ODE for scalar function. We will explicitly describe the symbols of these differential equations. The model equations of these classes admit nonlinear contact transformations and their symmetry algebras (the Lie algebra of infinitesimal contact transformations preserving these equations) become finite dimensional and simple.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69564
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University